# SDR HNAA9792808

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Struts
- Part number: 8SC0157
- Condition: Broken
- Location: Airstair Door
- Part time: 22,824 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3474 - HPN-PHL - THE CABIN DOOR WOULD NOT OPEN FROM INSIDE OR OUTSIDE.  WHEN DOOR DID OPEN, IT FELL FREELY TO THE OPEN POSITION.  REMOVED AND REPLACED THE AIRSTAIR DOOR STRUTS.  (M)
